# SDR DALA12017015646

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,329 hours, 17,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Buckle
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HARNESS BUCKLE FOUND LOOSE.  REFER TO WC 2040-0057-1L FOR L1 DOOR SLIDE REMOVAL AND INSTALLATION DETAILS.  L1 DOOR SLIDE HARNESS ASSY R & R IAW AMM 25-66-01. RII INSPECTION COMPLETED.
